Article Text

PDF

Hypersensitivity reaction with intravenous GnRH after pulsatile subcutaneous GnRH treatment in male hypogonadotrophic hypogonadism.
  1. V. Popović,
  2. Z. Milosević,
  3. R. Djukanović,
  4. D. Micić,
  5. M. Nesović,
  6. D. Manojlović,
  7. P. Djordjević,
  8. J. Mićić
  1. Clinic for Endocrinology and Immunology, University Clinic, School of Medicine, Belgrade, Yugoslavia.

    Abstract

    Chronic pulsatile subcutaneous administration of low doses of gonadotrophin releasing hormone (GnRH) is an effective therapy for men with hypogonadotrophic hypogonadism. Hypersensitivity reactions to GnRH are rare. We wish to report hypersensitivity reactions with intravenous GnRH after low dose subcutaneous pulsatile GnRH treatment in two men with hypogonadotrophic hypogonadism due to suprasellar disease.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.